Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 81, NWS Wichita, KS

May 4, 2012Butler County, Greenwood County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 4, 2012, 3:08 AM CDT for Butler County, Greenwood County, Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2012, 3:08 AM CDT (08:08 UTC)
Expired
May 4, 2012, 4:00 AM CDT
In force
52 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, KS, Greenwood County, KS

The radar

The Wichita radar (KICT), 77 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 3:10 AM CDTTSTM WND DMGEl Dorado, KSFOUR INCH TREE LIMBS DOWN ACROSS TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 1:43 AM CDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 8.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3670 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
1.1
Supercell composite
20.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WUUS53 KICT 040808
SVRICT
KSC015-073-040900-
/O.NEW.KICT.SV.W.0081.120504T0808Z-120504T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
308 AM CDT FRI MAY 4 2012

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  GREENWOOD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 400 AM CDT

* AT 305 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
  CASSODAY...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
           BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  EUREKA...SEVERY...HAMILTON...FALL RIVER...PIEDMONT...THRALL...
  EUREKA AIRPORT...CLIMAX AND VIRGIL.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 61 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3776 9714 3809 9685 3809 9595 3760 9596
      3760 9653
TIME...MOT...LOC 0808Z 272DEG 41KT 3784 9653

HAIL...<.75IN
WIND...60 MPH

$$

LAUGEMAN
4 follow-up statements
784 
WWUS53 KICT 040829
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
329 AM CDT FRI MAY 4 2012

KSC015-073-040900-
/O.CON.KICT.SV.W.0081.000000T0000Z-120504T0900Z/
GREENWOOD KS-BUTLER KS-
329 AM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BUTLER AND GREENWOOD COUNTIES UNTIL 400 AM CDT...

AT 324 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EUREKA...AND
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO FOUR INCHES IN DIAMETER
         BROKEN.

IN ADDITION...4 INCH TREE LIMBS DOWN WERE REPORTED IN EL DORADO AT 
310 AM CDT WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEVERY...HAMILTON...FALL RIVER...CLIMAX AND VIRGIL.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 82 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3766 9677 3809 9677 3809 9596 3760 9596
      3761 9612 3760 9613 3760 9653
TIME...MOT...LOC 0827Z 272DEG 41KT 3783 9626

HAIL...<.75IN
WIND...60 MPH

$$

LAUGEMAN
043 
WWUS53 KICT 040838
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
338 AM CDT FRI MAY 4 2012

KSC015-040848-
/O.CAN.KICT.SV.W.0081.000000T0000Z-120504T0900Z/
BUTLER KS-
338 AM CDT FRI MAY 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3775 9597 3776 9652 3809 9652 3809 9596
TIME...MOT...LOC 0838Z 270DEG 34KT 3785 9624

$$

KSC073-040900-
/O.CON.KICT.SV.W.0081.000000T0000Z-120504T0900Z/
GREENWOOD KS-
338 AM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
GREENWOOD COUNTY UNTIL 400 AM CDT...

AT 334 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EUREKA...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
HAMILTON AND VIRGIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3775 9597 3776 9652 3809 9652 3809 9596
TIME...MOT...LOC 0838Z 270DEG 34KT 3785 9624

HAIL...<.75IN
WIND...60 MPH

$$

KETCHAM
970 
WWUS53 KICT 040853
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
353 AM CDT FRI MAY 4 2012

KSC073-040900-
/O.CON.KICT.SV.W.0081.000000T0000Z-120504T0900Z/
GREENWOOD KS-
353 AM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
GREENWOOD COUNTY UNTIL 400 AM CDT...

AT 350 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF TORONTO...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
VIRGIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3776 9638 3809 9638 3809 9596 3775 9597
TIME...MOT...LOC 0854Z 270DEG 34KT 3785 9605

HAIL...<.75IN
WIND...60 MPH

$$

KETCHAM
084 
WWUS53 KICT 040859
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
359 AM CDT FRI MAY 4 2012

KSC073-040909-
/O.EXP.KICT.SV.W.0081.000000T0000Z-120504T0900Z/
GREENWOOD KS-
359 AM CDT FRI MAY 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREENWOOD COUNTY WILL
EXPIRE AT 400 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3776 9638 3809 9638 3809 9596 3775 9597
TIME...MOT...LOC 0859Z 270DEG 34KT 3791 9606

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:47 AM CDT, 21 minutes earlier.

Area forecast discussion, May 4, 2:47 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
247 AM CDT FRI MAY 4 2012

.DISCUSSION...
WARM AND HUMID CONDITIONS WILL CONTINUE FOR A COUPLE MORE DAYS
BEFORE COOLER TEMPERATURES AND THUNDERSTORM CHANCES ARRIVE ON
SUNDAY...FOLLOWED BY PLEASANT NEAR NORMAL TEMPERATURES FOR MONDAY-
WEDNESDAY.

TDY-TONIGHT
ANOTHER VERY WARM AND HUMID DAY FOR KANSAS WITH TEMPERATURES IN THE
UPPER 80S AND 90S. OTHERWISE...STRONG CAPPING TEMPERATURES ALOFT
LOOK TO KEEP MOST THUNDERSTORM CHANCES AT BAY TODAY BUT A FEW LATE
AFTERNOON THUNDERSTORMS WILL BE POSSIBLE ALONG THE DRYLINE. THE MAIN
AREA WOULD BE SOUTH OF KANSAS ACROSS CENTRAL OKLAHOMA WHERE ENOUGH
CONVERGENCE COULD SPARK OFF ISOLATED THUNDERSTORMS.

SAT-SUN
WARM AND HUMID YET AGAIN ON SATURDAY FOR KANSAS WITH WARM
TEMPERATURES ALOFT CAPPING THE ATMOSPHERE FROM THUNDERSTORM
DEVELOPMENT. STILL CANNOT RULE OUT AN ISOLATED THUNDERSTORM OR TWO
ALONG THE DRYLINE WITH A WEAK UPPER LEVEL WAVE MOVING EAST ACROSS
KANSAS. WE WILL KEEP THE FORECAST DRY AS MOST AREAS WOULD REMAIN
DRY. COOLING RELIEF FROM THE HEAT LOOKS TO BE ON THE WAY COME
SUNDAY...AS A STRONG COLD FRONT SURGES SOUTHWARD ACROSS KANSAS.
THUNDERSTORM CHANCES WILL BE POSSIBLE AGAIN FOR AREAS ALONG AND
BEHIND THE FRONT ON SUNDAY.

EXTENDED: MON-THU
COOLER DRIER AIR WILL SPREAD SOUTHWARD ACROSS THE CENTRAL PLAINS FOR
MONDAY-WEDNESDAY...AS A DEEP UPPER WAVE DROPS SOUTHWARD FROM THE
SOUTHERN CANADA INTO THE GREAT LAKES REGION. DAYTIME HIGHS WILL BE
CLOSER TO NORMAL VALUES AND WINDS LOOK TO LIGHTEN UP SOME AS SURFACE
HIGH PRESSURE REMAINS IN CONTROL. NEXT UPPER WAVE WILL MOVE SLOWLY
EASTWARD FROM THE SOUTHWESTERN STATES WITH MOISTURE BEGINNING TO
STREAM NORTHWARD TOWARDS KANSAS ON THURSDAY. WE WILL KEEP THE
FORECAST DRY DUE TO UNCERTAINTY ON TIMING/EVOLUTION OF THIS NEXT
SYSTEM...SOMETHING FOR LATER SHIFTS TO KEEP TABS ON.

JAKUB

AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
AVIATION CONCERNS STILL REMAIN SOME MVFR CONDITIONS FOR EARLY FRI
MORNING.

NOT MUCH HAS CHANGED SINCE THE LAST TAF ISSUANCE. STILL EXPECTING
VISIBILITIES TO LOWER TO BETWEEN 3-6SM AFTER 09Z. IN ADDITION SOME
MVFR CIGS MAY ALSO CREEP INTO CENTRAL KS. THE MOST LIKELY AREAS FOR
THESE MVFR CONDITIONS WILL BE OVER CENTRAL KS WHERE SOME WEAK
SURFACE CONVERGENCE SHOULD ALLOW FOR SOME MOISTURE POOLING AND
REDUCED MIXING. CONFIDENCE REMAINS HIGH THAT STORMS WILL STAY
NORTHEAST OF OUR TAF SITES.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    91  68  92  68 /  10  10  10  10
HUTCHINSON      92  66  93  66 /  10  10  10  10
NEWTON          90  68  92  68 /  10  10  10  10
ELDORADO        89  68  91  69 /  10  10  10  10
WINFIELD-KWLD   92  69  90  69 /  10  10  10  10
RUSSELL         93  63  94  63 /  10  10  10  30
GREAT BEND      93  62  95  63 /  10  10  10  30
SALINA          92  67  93  67 /  10  10  10  20
MCPHERSON       92  67  93  66 /  10  10  10  20
COFFEYVILLE     88  69  89  71 /  10  10  10  10
CHANUTE         87  69  89  70 /  20  10  10  10
IOLA            87  69  90  70 /  20  10  10  10
PARSONS-KPPF    88  69  89  71 /  20  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 3, 9:30 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
930 PM CDT THU MAY 3 2012

KSZ032-033-047>053-067>072-082-083-091>096-098>100-042030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
930 PM CDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVERNIGHT...MAINLY ACROSS
THE FLINT HILLS AND SOUTHEAST KANSAS. IF STORMS ARE ABLE TO DEVELOP
TONIGHT...A FEW STRONG STORMS WOULD BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR THUNDERSTORMS WILL GRADUALLY INCREASE FROM SATURDAY
NIGHT THROUGH SUNDAY NIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE
POSSIBLE...MAINLY SUNDAY AFTERNOON AND EVENING.

CHANCES FOR THUNDERSTORMS WILL LINGER ACROSS SOUTHEAST KANSAS AND
THE OKLAHOMA BORDER COUNTIES OF SOUTH CENTRAL KANSAS ON MONDAY.
HOWEVER THE RISK FOR SEVERE WEATHER LOOKS RELATIVELY LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING OR
TONIGHT...DUE TO THE ISOLATED AND RELATIVELY BRIEF NATURE OF ANY
SEVERE WEATHER.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

DARMOFAL/LAWSON

In the hours before

Local storm report, May 4, 1:40 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
140 AM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 AM     TSTM WND GST     PRETTY PRAIRIE          37.78N 98.02W
05/04/2012  E55.00 MPH       RENO               KS   LAW ENFORCEMENT

            50 TO 55 MPH WINDS.

&&

BDK
Special weather statement, May 4, 2:16 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
216 AM CDT FRI MAY 4 2012

KSZ091-092-040745-
HARPER-SUMNER-
216 AM CDT FRI MAY 4 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER AND SUMNER COUNTIES...

AT 213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A GUST FRONT NEAR CONWAY SPRINGS...OR 17 MILES NORTHWEST OF
WELLINGTON...AND MOVING EAST AT 30 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS GUST FRONT.

&&

LAT...LON 3725 9795 3734 9782 3748 9776 3748 9739
      3716 9760
TIME...MOT...LOC 0716Z 290DEG 25KT 3737 9765

LAUGEMAN
Special weather statement, May 4, 2:34 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
234 AM CDT FRI MAY 4 2012

KSZ069-083-040800-
BUTLER-SEDGWICK-
234 AM CDT FRI MAY 4 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER AND SEDGWICK COUNTIES...

AT 232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITEWATER TO EAST
WICHITA AND MOVING EAST AT 30 MPH.

WINDS TO AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3771 9734 3791 9715 3808 9712 3807 9670
      3781 9673 3760 9690
TIME...MOT...LOC 0734Z 270DEG 26KT 3802 9707 3769 9722

ES
Local storm report, May 4, 2:49 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
249 AM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     TSTM WND GST     5 WSW POTWIN            37.90N 97.10W
05/04/2012  E60.00 MPH       BUTLER             KS   TRAINED SPOTTER

            50 TO 60 MPH

&&

BDK
Local storm report, May 4, 3:02 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
302 AM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     TSTM WND GST     EL DORADO               37.82N 96.86W
05/04/2012  M61.00 MPH       BUTLER             KS   MESONET

&&

BDK
Local storm report, May 4, 3:04 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
304 AM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     TSTM WND GST     EL DORADO               37.82N 96.86W
05/04/2012  M61.00 MPH       BUTLER             KS   MESONET

            VIA KSN-TV MESONET NETWORK.

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 12:48 AM CDTSpecial Weather StatementICTKingman27 min
May 4, 12:57 AM CDTSevere Thunderstorm WarningICTKingman, Reno48 min
May 4, 1:30 AM CDTSevere Thunderstorm WarningICTKingman, Reno27 min
May 4, 1:41 AM CDTSevere Thunderstorm WarningICTHarper, Kingman, Reno, Sedgwick, Sumner49 min
May 4, 2:16 AM CDTSpecial Weather StatementICTSumner29 min
May 4, 2:34 AM CDTSpecial Weather StatementICTButler26 min
May 4, 3:25 AM CDTSpecial Weather StatementICTChase35 min
May 4, 4:02 AM CDTSpecial Weather StatementICTWoodson28 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.